Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 20, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Sep 22, 2007, 3:19 AM CDT for Boyd County, Cherry County, Keya Paha County, Nebraska. It took effect at Sep 22, 2007, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2007, 3:19 AM CDT (08:19 UTC)
- In effect from
- Sep 22, 2007, 1:00 PM CDT
- Expired
- Sep 22, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2507 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 220819 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 319 AM CDT SAT SEP 22 2007 ...STRONG SOUTHERLY WINDS EXPECTED ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON... .LOW PRESSURE WILL DEEPEN ACROSS THE NORTHERN ROCKIES TODAY. EAST OF THIS FEATURE...SOUTHERLY WINDS WILL INCREASE THIS AFTERNOON. ACROSS FAR NORTHERN PORTIONS OF NEBRASKA SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OVER 40 MPH ARE EXPECTED DURING THE AFTERNOON HOURS. WINDS WILL DIMINISH SOMEWHAT THIS EVENING AFTER SUNSET. NEZ005>007-230000- /O.NEW.KLBF.WI.Y.0020.070922T1800Z-070923T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER 319 AM CDT SAT SEP 22 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED ACROSS EASTERN CHERRY...KEYA PAHA AND BOYD COUNTIES. WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD EXERCISE CAUTION THIS AFTERNOON...ESPECIALLY ON EAST TO WEST ROUTES. $$ TLK/CLB
1 follow-up statement
000 WWUS73 KLBF 222359 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 659 PM CDT SAT SEP 22 2007 NEZ005>007-230100- /O.EXP.KLBF.WI.Y.0020.000000T0000Z-070923T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER 659 PM CDT SAT SEP 22 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS HAVE SUBSIDED...BUT WILL REMAIN AT 15 TO 25 MPH THIS EVENING. $$ KAR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Sep 21, 2:50 PM CDT, 12 hours 29 minutes earlier.
Area forecast discussion, Sep 21, 2:50 PM CDT, 12 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 250 PM CDT FRI SEP 21 2007 .DISCUSSION... HIGH PRESSURE WILL BUILD DIRECTLY OVER THE FCST AREA TONIGHT PRODUCING CLEAR SKIES AND SLIGHTLY BELOW NORMAL TEMPS. FOR SATURDAY...WINDS TURN TO THE SOUTH AND WARM AIR WILL SURGE BACK NORTH. RECYCLING CANADIAN AIR WILL LIMIT HIGHS TO THE 80S. MOISTURE WILL RAPIDLY INCREASE SATURDAY NIGHT AND SUNDAY WITH STRATUS DEVELOPING BY SUNDAY MORNING. WINDS SATURDAY AND SUNDAY WILL INCREASE TO 20 TO 30 MPH AHEAD OF THE NEXT COLD FRONT. SKIES WILL PARTIALLY CLEAR SUNDAY MORNING/AFTN AS A COLD FRONT MOVES SLOWLY EAST THROUGH THE AREA. THE FCST CONTINUES THE 30 POP FOR PARTS OF NCNTL NEB SUNDAY AFTN AS THE ATM IS EXPECTED TO DESTABILIZE. THIS IS SUPPORTED BY THE 12Z GFS AND SPC DAY 3 OUTLOOK FOR LINEAR THUNDERSTORM DEVELOPMENT. THE NAM12S FASTER EVOLUTION PLACES THIS LINE OF STORMS FARTHER EAST AND DEVELOPMENT LATER DURING THE SUNDAY EVENING FCST PERIOD. THE NAM12 HAS BEEN DISCOUNTED. SHRA ACTIVITY MAY LINGER MONDAY MORNING ACROSS ERN ZONES OTHERWISE GRADUALLY CLEARING AND SEASONABLE TEMPS ARE FCST. TUESDAY THROUGH FRIDAY...ONLY MINOR ADJUSTMENTS TO THE FCST WERE NECESSARY. THE FCST IS DRY WITH GENERALLY CLEAR SKIES. A GRADUAL WARMING TREND DEVELOPS THROUGHOUT THE WEEK AS HEIGHTS SLOWLY FALL ACROSS THE WRN U.S. IN RESPONSE TO AN UPSTREAM SHORT WAVE. LOW PRESSURE ACROSS CNTL CANADA WILL PRODUCE GENTLE SOUTH WINDS WEDNESDAY THROUGH FRIDAY. && .AVIATION... VFR CONDITIONS ALL AREAS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC
Hazardous weather outlook, Sep 21, 3:38 PM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT FRI SEP 21 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-221200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 338 PM CDT FRI SEP 21 2007 /238 PM MDT FRI SEP 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY MORNING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. SOME STORMS MAY BE SEVERE EAST OF A LINE FROM NORTH PLATTE TO VALENTINE...MAINLY SUNDAY AFTERNOON AND SUNDAY EVENING. A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE OUTLOOK AREA ON SUNDAY. AS THIS FEATURE MOVES INTO A MOIST UNSTABLE AIRMASS EAST OF THE NEBRASKA PANHANDLE...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.